It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board


Heart Disorders Board Index


Hello,
I know you are not suppose to get off unless under dr care. I won't do it but wondering and have Q's to ask you all. Maybe you have experience this before.
Okay, I have SVT for while, 6 months to be exact. I take metoprolol 25MG (2x a day ) I know baby dose. :) I gained 10 lbs and I do exercise and eat right. I just hope I don't gain more, could I just because of my heart meds?... will it stay the same?.... ( total of 10 lbs gained )

My other question:
Suppose I decide to wean off ( under dr. order, of course) Could I have another episodes? even if I don't drink coffee, no chocolate, lots of water, exercise, do everything right. Is it worth it to think about stopping the meds? (like in a year, maybe)
It makes me slightly tired, I know that. THe gaining weight which I don't like. :( So, have any of you experienced getting off the meds after been on it for a while, how did you feel? any regrets? another BIG TIME episode?? :eek:
Just thinking about all this.... not going to do anything about it right now.
Meds is working great, I have to admit that. ;)

Just want to hear from people who have SVT like I do.

Have a wonderful day! :wave:





All times are GMT -7. The time now is 03:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!